Digital Library
Close Browse articles from a journal
 
   next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 1 of 11 found articles
 
 
  An example of non-uniqueness of a simple partial fraction of the best uniform approximation
 
 
Title: An example of non-uniqueness of a simple partial fraction of the best uniform approximation
Author: Komarov, M. A.
Appeared in: Russian mathematics
Paging: Volume 57 (2013) nr. 9 pages 22-30
Year: 2013
Contents:
Publisher: Springer US, Boston
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 1 of 11 found articles
 
   next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands